Moscow Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2011, Volume 11, Number 2, Pages 403–404 (Mi mmj424)  

Robert Adolphovich Minlos

S. Gusein-Zade, Yu. Ilyashenko, V. Malyshev, S. Shlosman, Ya. Sinai, M. Tsfasman


Full text: http://www.ams.org/.../minlos.html
Language:

Citation: S. Gusein-Zade, Yu. Ilyashenko, V. Malyshev, S. Shlosman, Ya. Sinai, M. Tsfasman, “Robert Adolphovich Minlos”, Mosc. Math. J., 11:2 (2011), 403–404

Citation in format AMSBIB
\Bibitem{GusIlyMal11}
\by S.~Gusein-Zade, Yu.~Ilyashenko, V.~Malyshev, S.~Shlosman, Ya.~Sinai, M.~Tsfasman
\paper Robert Adolphovich Minlos
\jour Mosc. Math.~J.
\yr 2011
\vol 11
\issue 2
\pages 403--404
\mathnet{http://mi.mathnet.ru/mmj424}


Linking options:
  • http://mi.mathnet.ru/eng/mmj424
  • http://mi.mathnet.ru/eng/mmj/v11/i2/p403

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Moscow Mathematical Journal
    Number of views:
    This page:272

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021